# SDR DALA13041613756

- Difficulty date: August 24, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N3756
- Make and model: Boeing 737832
- Aircraft serial: 30493
- Aircraft time: 39,725 hours, 14,775 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 727
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND PASSENGER CABIN, OTBD SEAT TRACK, LBL 45, OTBD FLANGE, BS 727+18, FLOORBOARD ATTACH HOLE IS ELONGATED.  MX C/W PRI 517807-14 REVISION 0, REVISION 1, REVISION 2, REVISION 3 AND ERA 517807-14, REVISION ORIGINAL.
